About this Journal Submit a Manuscript Table of Contents
ISRN Dermatology
Volume 2013 (2013), Article ID 491376, 4 pages
http://dx.doi.org/10.1155/2013/491376
Clinical Study

Steroid Dermatitis Resembling Rosacea: A Clinical Evaluation of 75 Patients

Department of Dermatology & Venereology, College of Medicine, University of Baghdad, Medical Collection Office, P.O. Box 61106, Baghdad 12114, Iraq

Received 28 February 2013; Accepted 28 March 2013

Academic Editors: C. Feliciani, E. Pasmatzi, K. Saga, and J. F. Val Bernal

Copyright © 2013 Ammar F. Hameed. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. B. Sulzberger, V. H. Witten, and S. N. Yaffe, “Cortisone acetate administered orally in dermatologic therapy,” Archives of Dermatology and Syphilology, vol. 64, no. 5, pp. 573–579, 1951.
  2. G. M. Frumess and H. M. Lewis, “Light sensitive seborrheid,” Archives of Dermatology, vol. 75, pp. 245–248, 1957.
  3. R. Mihan and S. Ayres Jr., “Perioral dermatitis,” Archives of Dermatology, vol. 89, pp. 803–805, 1964. View at Scopus
  4. A. Y. Y. Chen and M. J. Zirwas, “Steroid-induced rosacealike dermatitis: case report and review of the literature,” Cutis, vol. 83, no. 4, pp. 198–204, 2009. View at Scopus
  5. J. J. Leyden, M. Thew, and A. M. Kligman, “Steroid rosacea,” Archives of Dermatology, vol. 110, no. 4, pp. 619–622, 1974. View at Publisher · View at Google Scholar · View at Scopus
  6. S. Ljubojeviæ, A. Basta-Juzbašviæ, and J. Lipozenèiæ, “Steroid dermatitis resembling rosacea: aetiopathogenesis and treatment,” Journal of the European Academy of Dermatology and Venereology, vol. 16, no. 2, pp. 121–126, 2002.
  7. A. Y. Y. Chen and M. J. Zirwas, “Steroid-Induced rosacealike dermatitis: case report and review of the literature,” Cutis, vol. 83, no. 4, pp. 198–204, 2009. View at Scopus
  8. S. Rathi, “Abuse of topical steroid as cosmetic cream: a social background of steroid dermatitis,” Indian Journal of Dermatology, vol. 51, no. 2, pp. 154–155, 2006. View at Scopus
  9. L. Dubertret, “Which steroids for the treatment of skin disorders on the face?” Journal of the European Academy of Dermatology and Venereology, vol. 16, no. 2, p. 121, 2002. View at Scopus
  10. S. E. Prawer and H. I. Katz, “Guidelines for using superpotent topical steroids,” The American Family Physician, vol. 41, no. 5, pp. 1531–1538, 1990. View at Scopus
  11. N. C. Lan, M. Karin, and T. Nguyen, “Mechanisms of glucocorticoid hormone action,” Journal of Steroid Biochemistry, vol. 20, no. 1, pp. 77–88, 1984. View at Publisher · View at Google Scholar · View at Scopus
  12. A. Saraswat, K. Lahiri, M. Chatterjee et al., “Topical corticosteroid abuse on the face: a prospective, multicenter study of dermatology outpatients,” Indian Journal of Dermatology, Venereology and Leprology, vol. 77, no. 2, pp. 160–166, 2011. View at Publisher · View at Google Scholar · View at Scopus
  13. A. Du Vivier, “Tachyphylaxis to topically applied steroids,” Archives of Dermatology, vol. 112, no. 9, pp. 1245–1248, 1976. View at Publisher · View at Google Scholar · View at Scopus
  14. M. J. Rapaport and V. H. Rapaport, “Serum nitric oxide levels in “red” patients: separating corticosteroid-addicted patients from those with chronic eczema,” Archives of Dermatology, vol. 140, no. 8, pp. 1013–1014, 2004. View at Publisher · View at Google Scholar · View at Scopus
  15. E. Bonnar, P. Eustace, and F. C. Powell, “The Demodex mite population in rosacea,” Journal of the American Academy of Dermatology, vol. 28, no. 3, pp. 443–448, 1993. View at Scopus
  16. Z. Erbaǧci and O. Özgöztaşi, “The significance of Demodex folliculorum density in rosacea,” International Journal of Dermatology, vol. 37, no. 6, pp. 421–425, 1998. View at Publisher · View at Google Scholar
  17. I. Sneddon, “Adverse effect of topical fluorinated corticosteroids in rosacea,” British Medical Journal, vol. 1, no. 645, pp. 671–673, 1969. View at Scopus
  18. D. Goldman, “Tacrolimus ointment for the treatment of steroid-induced rosacea: a preliminary report,” Journal of the American Academy of Dermatology, vol. 44, no. 6, pp. 995–998, 2001. View at Publisher · View at Google Scholar · View at Scopus